# SDR DXTA2011032104518

- Difficulty date: March 20, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N828QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258528
- Aircraft time: 7,821 hours, 5,494 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator System
- Condition: Frozen
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER LEAVING CRUISE FLIGHT AT FL400 WITH AUTOPILOT ENGAGED IN VS MODE, AIRPLANE STARTED TO OSCILLATE IN PITCH WHILE DESCENDING THROUGH FL 300 AS INDICATED AIRSPEED INCREASED. AUTOPILOT WAS DISCONNECTED AND ATTEMPTED TO USE ELECTRIC TRIM WITH NO RESULTS. ATTEMPTED TO MOVE THE ELEVATOR TRIM BY HAND AND NOTICED IT WAS FROZEN. IT BROKE FREE ONLY TO STICK AGAIN SEVERAL TIMES. ELEVATOR TRIM MOVES FREELY ON GROUND.  CLEANED AREA AND ACTUATORS OF OLD GREASE AND DIRT. GREASED ACTUATORS AND EXERCISED TRIM ACTUATORS. REPEATED ACTION 3 TIMES IAW ACTUATOR TO ENSURE ALL OLD GREASE WAS R & R WITH NEW.  WORK DONE IAW AMM 27-30-51.
